# SDR FDEA201306211365

- Difficulty date: June 21, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Frame
- Part number: ARC27853
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP INBD FAIRING FRAME, AT YIFH 57 CRACKED.  REMOVED AND REPLACED FRAME IAW SRM 51-31-01 REVISION 52 & EO 1-5100-7-5001 B3 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116
